# SDR CALA2012040600239

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 4,523 hours, 1,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN,  AFT GALLEY BROKEN.  REMOVED AND REPLACED LOWER EXIT SIGN.  OPS TESTED GOOD.  OK FOR SERVICE.
